MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION CINCH LEAD ANCHOR; SCS ANCHOR

ST. JUDE MEDICAL - NEUROMODULATION CINCH LEAD ANCHOR; SCS ANCHOR
Model Number 1194
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method, and conclusion codes along with the investigation results will be provided in final report.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2020-04338.Related manufacturer reference number: 1627487-2020-04339.Related manufacturer reference number: 1627487-2020-04340.Related manufacturer reference number: 1627487-2020-04341.Related manufacturer reference number: 1627487-2020-04342.Related manufacturer reference number: 1627487-2020-04344.Related manufacturer reference number: 1627487-2020-04345.Related manufacturer reference number: 1627487-2020-04346.It was reported that the patients system was explanted on and unknown date due to infection.Patient declined to provide further information.
 
Additional Manufacturer Narrative
A patient had their system explanted due to infection was reported to abbott.As a result, a device history record was performed to review and confirm the sterility of devices.Based on the documents reviewed, the source of the infection remains unknown.

Brand Name
CINCH LEAD ANCHOR
Common Device Name
SCS ANCHOR
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10017655
Report Number1627487-2020-04343
Device Sequence Number11501357
Product Code GZB
UDI-Device Identifier05414734400688
UDI-Public05414734400688
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K081208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2011
Device Model Number1194
Device Catalogue Number1194
Device Lot Number2844885
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/13/2020
Supplement Date Received by Manufacturer05/04/2020
Initial Report FDA Received Date05/01/2020
Supplement Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR; SCS ENTENSION (X3); SCS IPG; SCS LEAD (X3)
Outcome Attributed to Adverse Event Other;
Patient Age43 YR